# SDR 97ZZZX3156

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6505K
- Make and model: Stolam RC3
- Aircraft serial: 771
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 17SF41014
- Condition: Detached
- Location: Gear Downlock
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERCENTER LOCKING SPRINGS, 2 EACH, ON INTERNAL LANDING GEAR CAME OFF ALLOWING OR CAUSING OVERCENTER LOCKING MECHANISM TO RELEASE ALLOWING LANDING GEAR TO ROTATE REARWARD TO UP POSITION.  THIS OCCURRED DURING ROLLOUT FOLLOWING NORMAL LANDING.  NO APPRECIABLE DAMAGE TO AIRCRAFT.  SPRINGS SLIGHTLY DEFORMED.  NEW SPRINGS INSTALLED, TESTED, AND ALL OK NOW.
